Grothendieck-Lefschetz and Noether-Lefschetz for bundles

Ravindra, G. V. and Tripathi, Amit (2021) Grothendieck-Lefschetz and Noether-Lefschetz for bundles. Proceedings of the American Mathematical Society, 149 (12). pp. 5025-5034. ISSN 0002-9939

[img] Text
Proceedings_of_AMS.pdf - Published Version
Restricted to Registered users only

Download (204kB) | Request a copy


We prove a mild strengthening of a theorem of Česnavičius which gives a criterion for a vector bundle on a smooth complete intersection of dimension at least 3 to split into a sum of line bundles. We also prove an analogous statement for bundles on a general complete intersection surface. ©2021 American Mathematical Society

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Uncontrolled Keywords: Complete intersections; Grothendieck-Lefschetz theory; Hypersurfaces; Vector bundles
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: . LibTrainee 2021
Date Deposited: 24 Aug 2022 15:11
Last Modified: 24 Aug 2022 15:11
Publisher URL:
OA policy:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 10293 Statistics for this ePrint Item